# SDR ASAA0954343

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 62 hours, 30 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404967
- Condition: Faulted
- Location: Cabin Temp
- Part time: 62 hours, 30 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ON RECALL EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED YES.  AFTER LT TEMP CONTROLLER RESET IT FAULTED TCV ORIG NO RECURRENCE OF MALFUNCTION AND NO HISTORY NOTED REF 21-61-00 GROUND VERIFICATION SUCCESSFUL.
